# SDR WVER2017082500003

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 18,899 hours, 17,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: CC670340941S
- Part serial: NSN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM FOUND TO BE CRACKED ON LOWER FLANGE APPROX 2 INCHES LONG.
